Steroid induced psychosis psychiatry

Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.

Last week I was diagnosed with Acute Bronchitis and was given Prednisone 5 x 50mg Prednisone to be taken once per day, as well as a Zpak. On day 3 of the Pred, I started having insomnia. On day 4, started getting terrible anxiety (which I am not historically known for). So, I stopped taking the Pred on day 4. It is now day 10 since starting the Pred, and day 6 since stopping, and I continue to have terrible anxiety, fatigue, insomnia, and crying fits. For the record, that's just not me. I have since seen a nurse 3 days ago, and a doctor yesterday, both of which have told me it can't be the Prednisone because I stopped it days ago, and didn't take very much. So either I have either developed a spontaneous anxiety condition, which just happens to have happened while taking Prednisone, or they don't know what they're talking about. Anyone else out there continue to have these kinds of effects even after stopping a short-term regime of Prednisone? Best wishes to all who are having trouble with this nightmare of a medication!

CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.

Steroid induced psychosis psychiatry

steroid induced psychosis psychiatry

Media:

steroid induced psychosis psychiatrysteroid induced psychosis psychiatrysteroid induced psychosis psychiatrysteroid induced psychosis psychiatrysteroid induced psychosis psychiatry

http://buy-steroids.org